# SDR SWAA2025100211119

- Difficulty date: September 3, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW STA 767 TO STA 787 STR 25R AND WL 156 AT AFT CARGO COMPARTMENT.   REPLACED WEB LOCATED BTW STA 767 TO STA 787 STR 25R AND WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND 146A0081 SHEET 49 REV A.
